# SDR CHQA20120309082

- Difficulty date: March 9, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 26,347 hours, 22,236 cycles
- Engine: Allsn AE3007A
- Engine time: 12,890 hours, 11,791 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14523589405
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT ELEVATOR LEADING EDGE SKIN WAS FOUND TO BE CRACKED AT THE SERVO TAB CONTROL ROD AT STA YH 1310.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT WITH NO CRACK LIKE INDICATIONS FOUND.  THE RIGHT ELEVATOR LEADING EDGE SKIN AT THE SERVO TAB CONTROL ROD HINGES WAS REPAIRED IN ACCORDANCE WITH SRM 5520-01 AND SRM 51-40-02.
